# SDR ASAA2017051120740

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 33,686 hours, 10,170 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN EGT, HOT DAY MARGIN, ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT PRI: 2 ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. ACCOMPLISHED T49.5 PROBE & EGT SYSTEM INSPECTION AND CLEANING. FOUND T49.5 S4 PROBE OUT OF TOLERANCE. REPLACED T49.5 S4 PROBE. OPS CK GOOD. REF AMM 77-21-00-140-801, AMM 77-21-01-200-801-F00, AMM 77-21-01/401. BEFORE CLEANING T49.5 SENSOR VALUES: T49.5 S1 59.66, S2 32.59, S3 36.91, S4 92.55. AFTER CLEANING T49.5 SENSOR VALUES: T49.5 S1 16.68, S2 12.72, S3 12.64, S4 25.06.
